# SDR UALA2009071602105

- Difficulty date: July 16, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,619 hours, 9,725 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT LOWER FWD SKIN PANEL DAMAGED DUE TO DOOR CONTACT WITH JETWAY.  MAJOR REPAIR ACCOMPLISHED.  MFG'D AND INSTALLED NEW LOWER FWD SKIN SECTION OF DOOR 1L.  INSPECTED INSTALLATION OF LOWER SKIN SECTION OF DOOR 1L.
